Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

My heart is beating too fast

I am 49 years old and my heart rate goes 100 and more with any activity even getting up from bed.....i have been bleeding for 3 weeks ''heavy for two and has slowed now but still spotting''i feel weak and heart racing even just to walk to kichen or bathroom.. What does this mean....???
Asked On : Thu, 8 Apr 2010
Answers:  3 Views:  764
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

and i thought you was talkin bout yo meat niggur

Answered: Sat, 10 Apr 2010
General & Family Physician Dr. Radhika Thyagaraju's  Response
heavy bleeding can be due to a lot of reasons. The symptoms you are describing is goin in favour or dysfuntional uterine bleeding. But it can be confirmed only after a thorough examination. I would also advise you to get a complete hemogram done to rule out anemia and consult a gynecologist in this regard. I hope i have answered your query, take care
Answered: Thu, 17 Nov 2011
I find this answer helpful
  Anonymous's Response

nigga you need a docter bitch

Answered: Sat, 10 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor